# SDR KBMA111989

- Difficulty date: November 30, 2001
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Light
- Condition: Inoperative
- Location: Attitude Gyro
- Part time: 9,991 hours
- Component: Attitude Gyro
- Component part number: 5040017901
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTING ON UNIT IS INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
